# SDR SWAA2023102501899

- Difficulty date: September 18, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SUPPORT ANGLE CRACKED; BS538; LBL2; WL208<[01] INSTALLED NEW PANEL BREAK FROM BS 540; WL 208; LBL 1-24 PER SRM 51-40-02. COMPLETED STEP 1.;[02] REMOVED AND REPLACED CRACKED UPPER SUPPORT ANGLE AT BS538 LBL2 WL208 IAW SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION 2;[04] VERIFIED MEASUREMENT TABLE
